# SDR SWIA2020020648224

- Difficulty date: December 19, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR REF CRJ 200 AMM    (C-CHECK) RO 2/04/2020   REMOVED AND REPLACED BUSHING AND HARDWARE ON RH AILERON WING AFT SPAR REF CRJ-200 AMM AND REO.
